# SDR ASAA2023081044542

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,312 hours, 11,475 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE AND AUTOPILOT "B" ON AIRCRAFT MADE SLIGHT LEFT TURN AND THEM CORRECTED SLOWLY WITH NO FAULTS INDICATED AND REMAINED IN LNAV. GROUNDED - YES. ACCOMPLISHED DFCS BITE PER FIM 22-11 TASK 801 NO FAULTS NOTED IN CURRENT STATUS OR IN LAST LEG OF FAULT HISTORY BOTH CHANNEL A&B. ACCOMPLISHED DFCS BITE GROUP #49 LAND VERIFY TEST PER AMM 22-00-01-730-807 AND 22-11-00/201 LAND VERIFY TEST PASSED. ALSO ACCOMPLISHED HGS SYSTEM TEST PER AMM 22-00-01-730-808 AND SMM 34-36-00 HGS SYSTEM TEST PASSED. APPROACH SURVEY COMPLETED FOR COMPLETED FOR AUTOLAND AND HGS. SEAMC JOE NOTIFED.
